# SDR IPXA2021020965502

- Difficulty date: February 7, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 35,115 hours, 24,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALOUD SQUEAL ENTRY DOOR OPERATING HANDLE FL360 CABIN ALTITUDE 6,000 DIFFENTIAL 8.4FOUND PRESSURE SEAL DAMAGE REPAIRED IAW MM 52-09-00 PG BLOCK 801 ALSO CLEANED AROUND SEAL OPS CK OK
